# SDR HEEA0015201

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N818SH
- Make and model: Bolkms BO105S
- Aircraft serial: S753
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Cover
- Part number: 4619211003
- Condition: Corroded
- Location: M/R Gearbox
- Component: 4619003003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN THREADED BOLT HOLES.  REPLACED WITH SERVICEABLE COVER.
